# SDR ASAA0470047

- Difficulty date: December 28, 2004
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 147A61532
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SI CHECK, FOUND DENT AND CRACK ON AFT ENTRY DOOR LOWER FORWARD EDGE AT BS 960.  REPAIRED IAW SRM 52-00-01.  (M)
